Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 111, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 12, 2014, 8:37 PM CDT for Burnet County, Texas. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2014, 8:37 PM CDT (01:37 UTC)
- Expired
- Jun 12, 2014, 9:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County Burnet County, TX
The radar
The Ft Hood radar (KGRK), 91 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 8:45 PM CDT | HAIL 0.75 | 10 W Burnet, TX | PENNY SIZE HAIL. |
| Jun 12, 9:00 PM CDT | TSTM WND DMG | 6 Nnw Marble Falls, TX | PORTION OF METAL ROOF PEELED BACK...10 INCH CEDAR ELM BLOWN OVER...UP TO 10 INCH DIAMETER TREE BRANCHES TORE OFF. TIME OF OCCURRENCE IS APPROXIMATE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 4:06 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.6 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1037 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1228 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
511
WUUS54 KEWX 130137
SVREWX
TXC053-130215-
/O.NEW.KEWX.SV.W.0111.140613T0137Z-140613T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
837 PM CDT THU JUN 12 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL BURNET COUNTY...
* UNTIL 915 PM CDT.
* AT 831 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF
BALL SIZE. THIS STORM WAS LOCATED NEAR INKS LAKE STATE PARK...OR
NEAR BUCHANAN DAM...AND MOVING SOUTHEAST AT 10 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE BURNET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3081 9817 3068 9821 3061 9834 3072 9841
3074 9837 3075 9842 3078 9843 3082 9840
3083 9838 3084 9839 3088 9836
TIME...MOT...LOC 0137Z 302DEG 9KT 3078 9839
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 7:56 PM CDT, 41 minutes earlier.
Area forecast discussion, Jun 12, 7:56 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 756 PM CDT THU JUN 12 2014 .UPDATE... THE ROTATING SUPERCELL IN UVALDE COUNTY NEAR GARNER STATE PARK CONTINUES TO MOVE SOUTH. HAVE EXTENDED THE TORNADO WATCH FARTHER SOUTH ACROSS THE WESTERN HALF OF THE CWA TO ACCOUNT FOR THE EXPECTED MOVEMENT. UPDATED PRODUCTS HAVE BEEN SENT. HAMPSHIRE && .PREV DISCUSSION... /ISSUED 731 PM CDT THU JUN 12 2014/ UPDATE... MULTI-CELLULAR CLUSTER ACROSS THE EDWARDS PLATEAU CONTINUES TO SLOWLY PROPAGATE SOUTH AND A SUPERCELL IS LOCATED IN LAMPASAS COUNTY. THIS CELL WILL AFFECT BURNET COUNTY BY 830. ALSO STARING TO SEE SOME REFLECTIVITY RETURNS IN BETWEEN THESE TWO AREAS OF ACTIVITY AND THIS MAY BE THE BEGINNING OF THE DEVELOPMENT OF AN MCS. HAVE INCREASED POPS TO ACCOUNT FOR AN INCREASING THREAT OF RAINFALL. SEVERE POSSIBILITIES WILL CONTINUE THROUGH THE EVENING HOURS AND WILL MAKE NO CHANGES TO THE WATCH. HAMPSHIRE PREV DISCUSSION... /ISSUED 636 PM CDT THU JUN 12 2014/ AVIATION... ISOLD STRONG CONVECTION OVER THE HILL COUNTRY AND EDWARDS PLATEAU MAY ONLY AFFECT KDRT...BUT THE CHANCES ARE SMALL SO ONLY USED VCTS MENTION AT THIS TIME. SHORT RANGE MODELS STILL INDICATED A SQUALL LINE MAY DEVELOP AND MOVE SOUTH ACROSS THE I-35 SITES LATE TONIGHT...BUT SINCE ACTUAL DEVELOPMENT IS LAGGING...ONLY KEPT MENTION OF THIS IN THE KAUS TAF BUT NOT FOR KSAT/KSSF. OTHERWISE... EXPECT MVFR STRATUS AGAIN FROM ROUGHLY 07-14Z...THEN VFR THE REST OF THE FORECAST PERIOD. ALSO LEFT OUT MENTION OF TSRA FOR FRIDAY...BUT MAY HAVE TO INCLUDE IT FOR THE I-35 SITES IN FUTURE TAF ISSUANCES. PREV DISCUSSION... /ISSUED 415 PM CDT THU JUN 12 2014/ UPDATE... RAN A QUICK UPDATE TO ACCOUNT FOR TORNADO WATCH 288. UPDATED PRODUCTS HAVE BEEN SENT. HAMPSHIRE PREV DISCUSSION... /ISSUED 348 PM CDT THU JUN 12 2014/ SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... CONVERGENCE ZONE OVER ROUGHLY A PANDALE TO JUNCTION TO LLANO LINE AS A RESULT OF OUTFLOWS FROM STORMS FROM THURSDAY NIGHT. THIS AREA WILL LIKELY BREAK OUT WITH STRONG TO SEVERE THUNDERSTORMS AS A SHORTWAVE MOVES THROUGH W TX LATE THIS AFTERNOON INTO THIS EVENING. A BROADER SHORTWAVE TO THE NORTH WITH AN ASSOCIATED COLD FRONT WILL ALSO ENHANCE STORM POTENTIAL LATE TONIGHT WITH HIGH RES MODELS CONSISTENTLY SHOWING CLUSTERS OF STORMS DROPPING S/E FROM NORTH TX INTO CENTRAL TX LATER THIS EVENING. CAPES AT OR ABOVE 4000 J/KG AND MODERATE SHEAR SHOULD COMBINE WITH THE SURFACE FOCUS TO PROVIDE THE INGREDIENTS AVAILABLE TO PROMOTE SEVERE STORMS...A FEW CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO. BACKED SURFACE WINDS NORTH OF THIS BOUNDARY COULD MEAN THE THREAT FOR TORNADOES COULD CONTINUE WELL INTO THE EVENING...POSSIBLY BEING BOOSTED BY THUNDERSTORMS MOVING INTO THE AREA THAT WOULD ORIGINATE FROM THE COLD FRONT TO THE NORTH. HEAVY RAIN THREATS ARE EXPECTED TO BE SECONDARY...AS PROGRESSIVE STORM MOTIONS OVER 25 MPH ARE EXPECTED AND THE LOW LEVEL INFLOW ENVIRONMENT IS NOT IDEAL FOR THE FORMATION OF AN MCS. THIS OPINION IS FORMED BASED ON THE SPORADIC LOCATIONS OF THE 850 MB THETA-E FIELDS WHICH SHIFT WESTWARD AS THE STORMS SHIFT EAST. A FEW LINGERING THUNDERSTORMS WILL LAST THROUGH THE NIGHT AND BE CAPABLE OF PRODUCING SOME SPOTTY DOWNPOURS EAST OF I-35 CORRIDOR BEFORE STABILITY ATTEMPTS TO TAKE OVER AGAIN FOR FRIDAY FRIDAY NIGHT. LONG TERM (SATURDAY THROUGH THURSDAY)... A FLATTENED UPPER RIDGE AXIS WILL REMAIN NEAR THE FORECAST AREA AND COULD BE TROUBLESOME ON POPS AND TEMPS IN THE LATER PERIODS. THE NARROWNESS OF THE RIDGE MEANS THERE IS A GOOD CHANCE THAT SOME OF THE MOISTURE FROM HURRICANE CRISTINA COULD GET ENTRAINED INTO THE SYSTEM. THE CANADIAN AND ECMWF ALREADY APPEAR TO BE HEDGING THEIR BETS WITH THE ECMWF MID LEVEL PATTERNS LOOKING VERY UNSTABLE OVER SOUTH TX IN THE EARLY TO MIDDLE PART OF NEXT WEEK. A CANADIAN/GFS BLEND IS PREFERRED FOR NOW SO AS NOT TO STRAY TOO FAR FROM THE IDEA THAT THE RIDGE AXIS CAN HOLD TOGETHER AND KEEP US DRY. BLENDED GUIDANCES WERE ADOPTED FOR TEMPERATURES AND SOME SLIGHT CHANCE POPS WERE THROWN IN FOR MAINLY MONDAY INTO TUESDAY. CLIMATE... DRT RECORDS IN JEOPARDY DATE HIGH YEAR 06/12 106 2001 06/13 105 1960 && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 73 91 73 92 72 / 60 20 10 - - AUSTIN BERGSTROM INTL AIRPORT 73 90 71 92 71 / 60 20 10 - - NEW BRAUNFELS MUNI AIRPORT 74 92 72 93 72 / 50 20 10 - - BURNET MUNI AIRPORT 72 88 71 90 70 / 60 20 10 - - DEL RIO INTL AIRPORT 78 99 76 100 76 / 30 10 10 - 20 GEORGETOWN MUNI AIRPORT 72 88 71 90 71 / 60 20 10 - - HONDO MUNI AIRPORT 75 94 73 95 72 / 50 10 - - - SAN MARCOS MUNI AIRPORT 74 91 73 92 72 / 50 20 10 - - LA GRANGE - FAYETTE REGIONAL 76 91 73 92 73 / 40 30 - - - SAN ANTONIO INTL AIRPORT 75 93 74 93 73 / 50 20 - - - STINSON MUNI AIRPORT 76 94 74 95 74 / 50 20 - - - && .EWX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL NOON CDT FRIDAY FOR THE FOLLOWING COUNTIES: DIMMIT...KINNEY...MAVERICK...VAL VERDE...ZAVALA. && MESOSCALE/AVIATION...26 SYNOPTIC/GRIDS...29 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Jun 12, 1:05 PM CDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 105 PM CDT THU JUN 12 2014 TXZ171>173-183>194-202>209-217>225-228-131100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 105 PM CDT THU JUN 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE IS INCREASING CONFIDENCE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO THE EVENING MAINLY NORTH OF INTERSTATE 10 AND ALONG THE INTERSTATE 35 CORRIDOR NORTHEAST OF SAN ANTONIO. THE INTERACTION OF A DESTABILIZING ATMOSPHERE WITH A SOUTHEASTWARD MOVING COLD FRONT AND A DRY LINE OVER WEST CENTRAL TEXAS IS EXPECTED TO PRODUCE SCATTERED THUNDERSTORMS LATE THIS AFTERNOON. THESE STORMS WILL HAVE A TENDENCY TO BECOME INTENSE TO SEVERE AS THEY MOVE ON A GENERAL EAST TO SOUTHEAST TRACK ACROSS THE NORTHERN PORTIONS OF SOUTH CENTRAL TEXAS. MAIN IMPACTS WITH THESE POTENTIAL SEVERE STORMS WILL BE DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED TORNADOES. A HEAT ADVISORY IS IN EFFECT UNTIL NOON CDT FRIDAY FOR PARTS OF THE SOUTHERN EDWARDS PLATEAU AND RIO GRANDE PLAINS. TEMPERATURES AND HEAT INDICES TO REACH THE 105 TO 110 DEGREE RANGE. MINIMUM TEMPERATURES ONLY FALLING TO AROUND 80 DEGREES. ELSEWHERE...HEAT INDEX VALUES TO RANGE FROM 100 TO 106 THIS AFTERNOON FROM THE HILL COUNTRY EASTWARD ACROSS THE I 35 CORRIDOR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... HEAT INDEX VALUES TO RANGE FROM 100 TO 106 FRIDAY AFTERNOON FROM THE RIO GRANDE PLAINS TO SAN ANTONIO AND ALONG THE I 35 CORRIDOR TOWARDS AUSTIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TODAY INTO THE EVENING.
In the hours before
Local storm report, Jun 12, 7:56 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
756 PM CDT THU JUN 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL 2 S LEAKEY 29.70N 99.76W
06/12/2014 E1.50 INCH REAL TX TRAINED SPOTTER
LARGE HAIL JUST ENDED AT THE TIME OF THE REPORT.
&&
EVENT NUMBER EWX1400543
AATLocal storm report, Jun 12, 8:01 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
801 PM CDT THU JUN 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM TSTM WND DMG 2 S LEAKEY 29.70N 99.76W
06/12/2014 REAL TX TRAINED SPOTTER
SEVERAL GOOD SIZE TREES DOWN WITH SEVERAL LIMBS OF 6
INCHES IN DIAMETER DOWN.
&&
EVENT NUMBER EWX1400544
AATLocal storm report, Jun 12, 8:05 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
805 PM CDT THU JUN 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HAIL RIO FRIO 29.63N 99.73W
06/12/2014 E2.00 INCH REAL TX TRAINED SPOTTER
LARGE HAIL REPORTED.
&&
EVENT NUMBER EWX1400545
AATSpecial weather statement, Jun 12, 8:05 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 805 PM CDT THU JUN 12 2014 TXZ184>187-202-130145- BANDERA-EDWARDS-KERR-KINNEY-REAL- 805 PM CDT THU JUN 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA...REAL... NORTHEASTERN KINNEY...WESTERN KERR AND SOUTHERN EDWARDS COUNTIES UNTIL 845 PM CDT... AT 803 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF LOST MAPLES STATE PARK TO 17 MILES SOUTHWEST OF ROCKSPRINGS...AND MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... LEAKEY... VANDERPOOL... VANCE... LOST MAPLES STATE PARK... TUFF... BARKSDALE... CAMP WOOD... KICKAPOO CAVERN STATE PARK... THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 3009 9952 2977 9937 2955 10043 2989 10054 TIME...MOT...LOC 0105Z 310DEG 24KT 2992 9964 2983 10038
Local storm report, Jun 12, 8:13 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
813 PM CDT THU JUN 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM FUNNEL CLOUD 8 NW BRIGGS 30.93N 98.02W
06/12/2014 BURNET TX STORM CHASER
BRIEF FUNNEL CLOUD REPORT SOUTH OF WATSON.
&&
EVENT NUMBER EWX1400546
AATLocal storm report, Jun 12, 8:19 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
819 PM CDT THU JUN 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM TORNADO 7 WNW BRIGGS 30.91N 98.03W
06/12/2014 BURNET TX STORM CHASER
TORNADO REPORTED ON THE GROUND BY SEVERAL STORM
CHASERS.
&&
EVENT NUMBER EWX1400547
AATThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:01 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 44 min |
| Jun 12, 7:15 PM CDT | Special Weather Statement | EWX | Williamson | 75 min |
| Jun 12, 7:31 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 44 min |
| Jun 12, 7:33 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 57 min |
| Jun 12, 7:44 PM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Kerr, Real | 106 min |
| Jun 12, 7:52 PM CDT | Tornado Warning | EWX | Real, Uvalde | 43 min |
| Jun 12, 7:58 PM CDT | Tornado Warning | EWX | Burnet, Williamson | 32 min |
| Jun 12, 8:05 PM CDT | Special Weather Statement | EWX | Real | 40 min |
| Jun 12, 8:20 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 40 min |
| Jun 12, 8:25 PM CDT | Tornado Warning | EWX | Burnet | 35 min |
| Jun 12, 8:32 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 43 min |
| Jun 12, 8:43 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 47 min |
| Jun 12, 8:50 PM CDT | Tornado Warning | EWX | Uvalde, Zavala | 25 min |
| Jun 12, 8:52 PM CDT | Tornado Warning | EWX | Burnet, Llano | 38 min |
| Jun 12, 9:02 PM CDT | Tornado Warning | EWX | Burnet, Travis, Williamson | 43 min |
| Jun 12, 9:06 PM CDT | Special Weather Statement | EWX | Val Verde | 24 min |
| Jun 12, 9:15 PM CDT | Tornado Warning | EWX | Frio, Uvalde, Zavala | 24 min |
| Jun 12, 9:18 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 57 min |
| Jun 12, 9:19 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis | 41 min |
| Jun 12, 9:37 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 53 min |
| Jun 12, 9:41 PM CDT | Tornado Warning | EWX | Travis | 34 min |
| Jun 12, 9:45 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Jun 12, 9:56 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Caldwell, Comal, Guadalupe, Hays, Travis | 34 min |
| Jun 12, 10:05 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Llano | 25 min |
| Jun 12, 10:10 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Hays, Llano, Travis, Williamson | 110 min |
| Jun 12, 10:13 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 47 min |
| Jun 12, 10:19 PM CDT | Areal Flood Advisory | EWX | Frio, Medina, Uvalde, Zavala | 2 hr |
| Jun 12, 10:24 PM CDT | Special Weather Statement | EWX | Val Verde | 36 min |
| Jun 12, 10:26 PM CDT | Special Weather Statement | EWX | Uvalde | 34 min |
| Jun 12, 10:31 PM CDT | Special Weather Statement | EWX | Hays | 59 min |
| Jun 12, 10:41 PM CDT | Special Weather Statement | EWX | Kerr | 34 min |
| Jun 12, 10:43 PM CDT | Special Weather Statement | EWX | Comal | 32 min |
| Jun 12, 10:47 PM CDT | Special Weather Statement | EWX | Frio | 28 min |
| Jun 12, 10:54 PM CDT | Special Weather Statement | EWX | Kendall | 36 min |
| Jun 12, 11:02 PM CDT | Special Weather Statement | EWX | Zavala | 28 min |
| Jun 12, 11:05 PM CDT | Special Weather Statement | EWX | Real | 25 min |
| Jun 12, 11:09 PM CDT | Severe Thunderstorm Warning | EWX | Zavala | 47 min |
| Jun 12, 11:19 PM CDT | Special Weather Statement | EWX | Atascosa, DeWitt, Gonzales, Wilson | 56 min |
| Jun 12, 11:36 PM CDT | Special Weather Statement | EWX | Atascosa | 24 min |
| Jun 12, 11:39 PM CDT | Special Weather Statement | EWX | Bastrop | 51 min |
| Jun 12, 11:44 PM CDT | Special Weather Statement | EWX | Uvalde | 31 min |
| Jun 13, 12:10 AM CDT | Special Weather Statement | EWX | Atascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more | 65 min |
| Jun 13, 12:42 AM CDT | Special Weather Statement | EWX | Dimmit | 33 min |
| Jun 13, 12:59 AM CDT | Special Weather Statement | EWX | DeWitt, Lavaca | 61 min |
| Jun 13, 1:00 AM CDT | Special Weather Statement | EWX | Karnes | 60 min |
| Jun 13, 1:32 AM CDT | Special Weather Statement | EWX | Dimmit | 28 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.